# SDR ABXA000405

- Difficulty date: August 14, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47363
- Aircraft time: 56,800 hours, 34,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991224644
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-ANGLE CRACKED AT RIGHT PYLON BULKHEAD, BELOW LONGERON 15 RIGHT AT STATION 1038.  REPLACED ANGLE IAW DC9 SRM.
